# SDR 9JLA2014052904960

- Difficulty date: May 13, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 3,834 hours, 3,737 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220389433
- Part serial: 13MGM
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS & COPILOTS INDICATED AIRSPEED DISAGREED BY 15 TO 20 KTS.  COMPARED INDICATIONS WITH STANDBY AIRSPEED ADC WAS OFF BY 15 TO 20 KTS. TROUBLESHOT & FOUND THAT THE NR 1 ADC WAS DEFECTIVE &  WAS REPLACED WITH AN OVERHAULED EXCHANGE UNIT.  FUNCTIONAL CHECKS WERE SATISFACTORY.
